# SDR AALA980015

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1511 - AFTER TAKEOFF PHL, NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO PHL AND LANDED OVERWEIGHT WITHOUT INCIDENT.   REPLACED NLG RETRACT CYLINDER.  ACCOMPLISHED GEAR RETRACTION AND OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
